# SDR AALA202312035484

- Difficulty date: December 2, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 55,819 hours, 23,175 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: UNKNOWN
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER PUSHBACK, REPORTED BURNING ODOR IN THE AFT GALLEY. MAINTENANCE COULD NOT FIND A FAULT AS A PRECAUTION THE RECERULATION FILTERS WHERE REPLACED.
